By the same authors

From the same journal

From the same journal

Cellular cohomology of posets with local coefficients

Research output: Contribution to journalArticle

Full text download(s)


Published copy (DOI)



Publication details

JournalJournal of Algebra
DateE-pub ahead of print - 28 May 2015
DatePublished (current) - 1 Oct 2015
Number of pages25
Pages (from-to)134-158
Early online date28/05/15
Original languageEnglish


We describe a "cellular" approach to the computation of the cohomology of a poset with coefficients in a presheaf. A cellular cochain complex is constructed, described explicitly and shown to compute the cohomology under certain circumstances. The descriptions are refined further for certain classes of posets including the cell posets of regular CW-complexes and geometric lattices.

Bibliographical note

© Elsevier 2015. This is an author produced version of a paper published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy.

    Research areas

  • Cosmology of a poset with coefficients in a presheaf, Cellular cohomology, Khovanov homology, Brulhat order, Geometric lattices

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations